# SDR JR2R20230531546

- Difficulty date: May 31, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N87302
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000394
- Aircraft time: 19,137 hours, 11,306 cycles
- System (JASC): 2700 · Flight Control System
- Part: Fitting
- Part number: 17032532603
- Condition: Cracked
- Location: Zone 600
- Part time: 19,137 hours, 11,306 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING SPAR 2 LOWER AILERON QUADRANT ATTACH FITTING CRACKED IN THE RH MLG WHEEL WELL
